# SDR JJBA201032985

- Difficulty date: July 29, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N375PH
- Make and model: Dhav DHC8202
- Aircraft serial: 529
- Aircraft time: 23,221 hours, 31,770 cycles
- Engine: Pwa PW123
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Mlg Doors
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, ALL 3 GEAR DOOR LIGHTS ILLUMINATED MOMENTARILY. NO EMERGENCY, LANDING WAS UNEVENTFUL. FERRIED AIRCRAFT.  TROUBLESHOT SYS COULD NOT DUPLICATE MALFUNCTION. TEST FLIGHT WAS SATISFACTORY. RETURNED TO SERVICE.
